# SDR DL764070933

- Difficulty date: July 16, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 21,943 hours, 6,597 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Detector
- Part number: 111975
- Condition: Malfunctioned
- Location: Airflow
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 240 INTO FLT FWD EQ OVHT EICAS ILLUMINATED WENT TO STDBY PER QRH.  AFTER 5 MIN THE OVHT LT RE-ILLUM.  WENT TO OVRD PER QRH.  FWD EQ COOLING LT ILLUM ON OVRD ON SHORT FINAL INSP CONICAL SCREEN AT EQ COOLING SUPPLY FAN.  NO DEFECTS NOTED.  REMOVED TS104 FLOW DETECTOR.  STRONG AIRFLOW IN AUTO AND STDBY.  REPLACED TS104 FLOW DETECTOR.  ALSO, REPLACED EQ COOLING IND CARD M867.  CKS OK.
